# SDR MZZA98235

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 1.5 INCH LONG CRACK WAS FOUND ON BS 804.5 FRAME OUTBOARD CHORD AT S-14R.  THE CRACK END WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-4.  (M)
